×

Found 1,424 Documents (Results 1–100)

100
MathJax

Mandelpinski necklaces in the parameter planes of rational maps. (English) Zbl 07458409

Devaney, Robert L. (ed.) et al., Topological dynamics and topological data analysis. IWCTA 2018. Selected papers based on the presentations at the international workshop and conference on topology & applications, Kochi, India, December 9–11, 2018. Singapore: Springer. Springer Proc. Math. Stat. 350, 95-119 (2021).
MSC:  37F10 30D05
PDF BibTeX XML Cite
Full Text: DOI

Generalized Mandelbrot and Julia sets in a family of planar angle-doubling maps. (English) Zbl 1453.37040

Bohner, Martin (ed.) et al., Difference equations and discrete dynamical systems with applications. ICDEA 24, Dresden, Germany, May 21–25, 2018. Proceedings of the 24th international conference on difference equations and applications. Cham: Springer. Springer Proc. Math. Stat. 312, 21-54 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software